Alert archive / New Mexico / High Wind Warnings in 2008
High Wind Warning 40, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at May 12, 2008, 4:57 AM MDT for Eddy County, New Mexico. It took effect at May 12, 2008, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 12, 2008, 4:57 AM MDT (10:57 UTC)
- In effect from
- May 12, 2008, 11:00 AM MDT
- Expired
- May 12, 2008, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 11:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 11.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3284 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 121057 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 557 AM CDT MON MAY 12 2008 ...STRONG WINDS EXPECTED IN THE GUADALUPE MOUNTAINS TODAY AND TOMORROW... .AN UPPER LEVEL SYSTEM IS EXPECTED TO STRENGTHEN AS IS TRACKS SOUTHWARD ACROSS THE WESTERN UNITED STATES. STRONG WINDS AHEAD OF THIS SYSTEM WILL DEVELOP THROUGH THE GUADALUPE MOUNTAINS AS A SURFACE TROUGH DEVELOPS OVER THE TEXAS PANHANDLE AND THE SURFACE PRESSURE GRADIENT BEGINS TO TIGHTEN THIS AFTERNOON. WINDS WILL SUBSIDE BY EARLY THIS EVENING BUT MAY INCREASE AGAIN TUESDAY AS THE STORM SYSTEM CONTINUES TO APPROACH THE REGION. NMZ027-TXZ258-122100- /O.UPG.KMAF.HW.A.0031.080512T1800Z-080513T0200Z/ /O.NEW.KMAF.HW.W.0040.080512T1700Z-080513T0200Z/ /O.NEW.KMAF.HW.A.0032.080513T1600Z-080514T0200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 457 AM MDT MON MAY 12 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. SOUTHWEST TO WEST WINDS WILL INCREASE THIS AFTERNOON TO 35 TO 45 MPH WITH GUSTS UP TO 60 MPH IN THE GUADALUPE MOUNTAINS. THE WINDS SHOULD RELAX OVERNIGHT...BUT ARE EXPECTED TO INCREASE ONCE AGAIN ON TUESDAY. MOTORISTS PLANNING TRAVEL ALONG U.S. HIGHWAY 62/180 THROUGH GUADALUPE PASS SHOULD BE PREPARED TO ENCOUNTER HIGH WINDS. MOTORISTS DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY WANT TO PLAN ALTERNATE ROUTES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
2 follow-up statements
000 WWUS74 KMAF 121947 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 247 PM CDT MON MAY 12 2008 ...STRONG WINDS CONTINUE IN THE GUADALUPE MOUNTAINS TODAY... ...STRONG WINDS EXPECTED IN THE GUADALUPE AND DAVIS MOUNTAINS ON TUESDAY... .AN UPPER LEVEL SYSTEM IS EXPECTED TO CONTINUE STRENGTHENING AS IS TRACKS SOUTHWARD ACROSS THE WESTERN UNITED STATES. STRONG WINDS AHEAD OF THIS SYSTEM ARE ONGOING THROUGH THE GUADALUPE MOUNTAINS TODAY. WINDS WILL SUBSIDE BY EARLY THIS EVENING BUT MAY INCREASE AGAIN TUESDAY AS THE STORM SYSTEM CONTINUES TO APPROACH THE REGION. HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS WILL ALSO LIKELY EXPERIENCE THESE STRONG WINDS ON TUESDAY. NMZ027-TXZ258-131200- /O.CON.KMAF.HW.W.0040.000000T0000Z-080513T0200Z/ /O.CON.KMAF.HW.A.0032.080513T1600Z-080514T0200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 147 PM MDT MON MAY 12 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. SOUTHWEST TO WEST WINDS WILL INCREASE THIS AFTERNOON AND EVENING TO 35 TO 45 MPH WITH GUSTS UP TO 60 MPH IN THE GUADALUPE MOUNTAINS. THE WINDS SHOULD RELAX OVERNIGHT...BUT ARE EXPECTED TO INCREASE ONCE AGAIN ON TUESDAY. MOTORISTS PLANNING TRAVEL ALONG U.S. HIGHWAY 62/180 THROUGH GUADALUPE PASS SHOULD BE PREPARED TO ENCOUNTER HIGH WINDS. MOTORISTS DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY WANT TO PLAN ALTERNATE ROUTES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ TXZ074-131200- /O.EXA.KMAF.HW.A.0032.080513T1600Z-080514T0200Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 247 PM CDT MON MAY 12 2008 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. SOUTHWEST TO WEST WINDS WILL INCREASE TUESDAY AFTERNOON AND EVENING TO 35 TO 45 MPH WITH GUSTS UP TO 60 MPH IN THE DAVIS MOUNTAINS. MOTORISTS PLANNING TRAVEL ALONG U.S. HIGHWAY 62/180 THROUGH GUADALUPE PASS SHOULD BE PREPARED TO ENCOUNTER HIGH WINDS. MOTORISTS DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY WANT TO PLAN ALTERNATE ROUTES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS74 KMAF 130224 AAA NPWMAF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 924 PM CDT MON MAY 12 2008 ...STRONG WINDS EXPECTED ACROSS THE GUADALUPE AND DAVIS MOUNTAINS TUESDAY... .AN UPPER LEVEL SYSTEM IS EXPECTED TO CONTINUE STRENGTHENING AS IS TRACKS SOUTHWARD ACROSS THE WESTERN UNITED STATES. WINDS WILL LIKELY INCREASE ACROSS THE GUADALUPE MOUNTAINS AND THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS TUESDAY AS THE STORM SYSTEM APPROACHES THE REGION. NMZ027-TXZ258-131030- /O.EXP.KMAF.HW.W.0040.000000T0000Z-080513T0200Z/ /O.CON.KMAF.HW.A.0032.080513T1600Z-080514T0200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 824 PM MDT MON MAY 12 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING THAT WAS IN EFFECT FOR THE GUADALUPE MOUNTAINS EARLIER TODAY HAS BEEN ALLOWED TO EXPIRE. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. SOUTHWESTERLY WINDS WILL LIKELY INCREASE TO 35 TO 45 MPH...WITH GUSTS OVER 65 MPH ACROSS THE GUADALUPE MOUNTAINS TUESDAY. MOTORISTS PLANNING TRAVEL ALONG U.S. HIGHWAY 62 180 THROUGH GUADALUPE PASS TUESDAY SHOULD BE PREPARED TO ENCOUNTER HIGH WINDS. MOTORISTS DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY WANT TO PLAN ALTERNATE ROUTES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ TXZ074-131030- /O.CON.KMAF.HW.A.0032.080513T1600Z-080514T0200Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 924 PM CDT MON MAY 12 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... SOUTHWEST TO WEST WINDS WILL LIKELY INCREASE TO 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ACROSS THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS TUESDAY. MOTORISTS PLANNING TRAVEL THROUGH THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS TUESDAY SHOULD BE PREPARED TO EXERCISE CAUTION... ESPECIALLY THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at May 12, 3:12 AM MDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 12, 3:12 AM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
412 AM CDT MON MAY 12 2008
.DISCUSSION...
CURRENT WV IMAGERY SHOWS AN UPPER LOW NEAR IDAHO IS GRADUALLY
SINKING SOUTH. THIS FEATURE WILL CAUSE MID LEVEL WESTERLY FLOW TO
INTENSIFY THIS AFTERNOON. WENT AHEAD AND UPGRADED THE HIGH WIND
WATCH TO A WARNING FOR GDP TODAY BUT IT WILL BE A MARGINAL EVENT.
NOT EXPECTING GUSTS TO REACH 60 MPH BUT SUSTAINED WINDS ABOVE 40
MPH IS MUCH MORE LIKELY. TOMORROW COULD SEE MORE OF THE SAME SO
ISSUED A HIGH WIND WATCH FOR THAT TIME PERIOD.
INCREASING SOUTHWEST SURFACE WINDS WILL PUSH A DRYLINE INTO THE
CENTRAL BASIN TODAY. THE DRYLINE WILL RETREAT WEST OVERNIGHT...BUT
WILL SHARPEN UP TUESDAY AND RAPIDLY PUSH EAST. THE DRYLINE WILL
AGAIN RETREAT TUESDAY NIGHT BUT SHOULD BECOME ACTIVE THANKS TO THE
APPROACHING UPPER LOW FROM NEW MEXICO. THE POSITION OF THE DRYLINE
WILL GREATLY DETERMINE POPS...BUT WITHOUT A DOUBT THE BEST CHANCES
WILL BE IN THE EAST. WENT AHEAD AND ADDED MENTION OF SEVERE
THUNDERSTORMS IN LINE WITH SPC REASONING IN THE SWODY2.
IT IS SOMEWHAT REASSURING TO SEE THE GFS COMING MORE IN LINE WITH
THE ECMWF THIS PACKAGE AND WAS ABLE TO FOLLOW IT MORE CLOSELY THAN
LAST NIGHT. DO NOT LIKE BLANKETING POPS FOR A 48 HOUR PERIOD FROM
TUE NIGHT INTO THU NIGHT BUT TIMING ISSUES WITH THE VARIOUS S/W
TROUGHS MOVING THROUGH THE NORTHERLY UPPER FLOW YIELDS LITTLE
CHOICE. TEMP FORECASTING ALSO VERY DIFFICULT WITH ALTERNATING
PERIODS OF CAA AND CLOUDS SO GENERALLY STAYED CLOSE TO MEX FOR
THIS FORECAST.
&&
.FIRE WEATHER...
UPGRADED THE FIRE WEATHER WATCH TO A WARNING AND WILL ISSUE
ANOTHER WATCH FOR TOMORROW WITH AGAIN VERY DRY CONDITIONS. THE
MAIN QUESTION TOMORROW WILL BE THE WIND SPEEDS SO STARTED THE
WATCH OFF CONSERVATIVELY WITH ADDITIONAL COUNTIES POSSIBLY BEING
ADDED AT A LATER TIME. EXPECT EXCELLENT MOISTURE RECOVERY EAST OF
THE PECOS TONIGHT AND TOMORROW NIGHT WITH POOR RECOVERY OUT WEST.
FIRE WEATHER WILL BE PUT ON HOLD WEDNESDAY WITH THE PASSAGE OF A
STRONG FRONT WHICH BEGINS A PERIOD OF COOLER WEATHER...INCREASED
MOISTURE...AND THE POSSIBILITY FOR PRECIPITATION.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 91 65 93 61 / 10 0 10 30
CARLSBAD NM 94 56 91 56 / 0 10 10 20
DRYDEN TX 94 66 96 68 / 10 10 10 30
FORT STOCKTON TX 96 67 97 62 / 10 10 10 20
GUADALUPE PASS TX 84 59 82 50 / 0 0 0 20
HOBBS NM 94 56 91 54 / 10 10 10 20
MARFA TX 88 53 90 51 / 10 10 10 20
MIDLAND INTL AIRPORT TX 92 65 92 57 / 10 10 10 30
ODESSA TX 92 66 93 59 / 10 10 10 30
WINK TX 99 59 99 57 / 10 10 10 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS
EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
EDDY COUNTY.
RED FLAG WARNING FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT
FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ.
FIRE WEATHER WATCH FROM 9 AM TO 10 PM MDT TUESDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WATCH FROM 10 AM TO 8 PM MDT TUESDAY FOR THE FOLLOWING
ZONES...GUADALUPE MOUNTAINS OF EDDY COUNTY.
RED FLAG WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS
EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS.
RED FLAG WARNING FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT
FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FROM 10 AM CDT /9 AM MDT/ TO 11 PM CDT /10 PM
MDT/ TUESDAY FOR THE FOLLOWING ZONES...DAVIS/APACHE
MOUNTAINS AREA...GUADALUPE MOUNTAINS...LOVING...REEVES
COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54
CORRIDOR.
HIGH WIND WATCH FROM 10 AM TO 8 PM MDT TUESDAY FOR THE FOLLOWING
ZONES...GUADALUPE MOUNTAINS.
RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES...ANDREWS...DAWSON...
GAINES...LOVING...REEVES COUNTY AND UPPER TRANS PECOS...VAN
HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
&&
10Hazardous weather outlook, May 12, 3:23 AM MDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 423 AM CDT MON MAY 12 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-130930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 423 AM CDT MON MAY 12 2008 /323 AM MDT MON MAY 12 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHWEST WINDS...VERY LOW RELATIVE HUMIDITY AND WARM AFTERNOON TEMPERATURES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO TODAY. THESE VERY DRY AND WINDY CONDITIONS WILL INCREASE THE POTENTIAL FOR DANGEROUS WIND-DRIVEN WILDFIRES TODAY. VERY STRONG WINDS WILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS TODAY. SOUTHWEST WINDS GUSTING UP TO 60 MPH ARE LIKELY ACROSS THE GUADALUPE MOUNTAINS...INCLUDING ALONG HIGHWAY 62/180 THROUGH GUADALUPE PASS...THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY INCREASINGLY STRONG SOUTHWEST WINDS WILL COUPLE WITH A VERY DRY AND WARM AIR MASS IN PLACE TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 4:57 AM MDT | High Wind Watch | MAF | 22 hr | |
| May 12, 4:58 AM MDT | Fire Weather Watch | MAF | Loving | 23 hr |
| May 12, 4:58 AM MDT | Red Flag Warning | MAF | Andrews, Dawson, Gaines, Loving, Ward, Winkler | 19 hr |
Nearby
High Wind Warnings in New Mexico, 2008High Wind Warnings in Texas, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.